MathSciNet Relay Station
MathSciNet bibliographic data
MR1209429 53A10 (14H10 81R25)
Small, A. J. Surfaces of constant mean curvature $1$ in ${\bf H}^3$ and algebraic curves on a quadric. Proc. Amer. Math. Soc. 122 (1994), no. 4, 1211–1220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement